# SDR WX0A071974

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408623
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ETERNAL FUSELAGE SKIN SCRATCHED OUT OF LIMITS AT STATION 349 UNDER VHF ANTENNA.  BLENDED TO REMOVE DAMAGE, HFEC INSPECTED WITH NO CRACKS NOTED.  FABRICATED REPAIRS SHIM & DOUBLER, LOCATED, DRILLED & INSTALLED IAW EA 10-2014-055.
